# SDR SWIA201437182

- Difficulty date: April 16, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 15,256 hours, 9,451 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 211C223539
- Part serial: 6003091
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ILLUMINATED. PERFORMED QRH AND GEAR CAME DOWN.  R & R LOW PRESSURE SWITCH ON NOSE WHEEL STEERING MANIFOLD.
